RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 6  


Characteristic properties and uniform non-amenability of $n$-periodic products of groups
S. I. Adian, Varuzhan Atabekyan
3
Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. I. Construction of infinite determinantal measures
A. I. Bufetov
18
Embedding theorems for quasi-toric manifolds given by combinatorial data
V. M. Buchstaber, A. A. Kustarev
65
Stable representations of the infinite symmetric group
A. M. Vershik, N. I. Nessonov
93
Nuttall's integral equation and Bernshtein's asymptotic formula for a complex weight
N. R. Ikonomov, R. K. Kovacheva, S. P. Suetin
125
On joint spectra of families of unbounded operators
A. R. Mirotin
145
Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction
D. V. Tunitsky
171
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019